Alert archive / Wisconsin / River Flood Warnings in 2008

River Flood Warning 48, NWS La Crosse, WI

June 13, 2008Grant County, Richland County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Jun 13, 2008, 9:20 AM CDT for Grant County, Richland County, Wisconsin. It took effect at Jun 14, 2008, 12:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2008, 9:20 AM CDT (14:20 UTC)
In effect from
Jun 14, 2008, 12:00 AM CDT
Expired
Jun 14, 2008, 2:43 AM CDT
In force
3 hr
Issued by
NWS La Crosse, WI
Flood severity
Minor

Counties Grant County, WI, Richland County, WI

The radar

The La Crosse radar (KARX), 93 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River at Muscoda (MUSW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05407000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KARX 131420
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LA CROSSE WI 
920 AM CDT FRI JUN 13 2008

...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING LOCATIONS...

  WISCONSIN RIVER AT MUSCODA AFFECTING GRANT AND RICHLAND COUNTIES

...MINOR FLOODING IS FORECAST...


.RECENT HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS
TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST
INFORMATION.


SAFETY MESSAGE...

IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING 
WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY.

DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO 
FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY 
VEHICLES. TURN AROUND...DONT DROWN.

STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING
NOAA WEATHER RADIO...FOR LATER STATEMENTS.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 


WIC043-103-140020-
/O.NEW.KARX.FL.W.0048.080614T0500Z-080616T1200Z/
/MUSW3.1.ER.080614T0500Z.080614T1200Z.080616T0000Z.NO/
920 AM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WISCONSIN RIVER AT MUSCODA.
* UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED.
* AT  8 AM FRIDAY THE STAGE WAS 7.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT JUST AFTER MIDNIGHT 
  AND CONTINUE TO CREST NEAR 9.4 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 10.0 FEET...THERE IS EXTENSIVE LOWLAND FLOODING. HOWEVER NO 
  FLOODING HAS BEEN REPORTED IN MUSCODA IN PREVIOUS YEARS. 
* AT 9.0 FEET...THE RIVER BEGINS TO GO OUT OF ITS BANKS IN SOME 
  LOCATIONS WITH ONLY MINOR FLOODING. 

$$
1 follow-up statement
000 
WGUS83 KARX 140743
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
243 AM CDT SAT JUN 14 2008
 

...THE FLOOD WARNING IS CANCELLED FOR...
 
  TURTLE CREEK NEAR AUSTIN AFFECTING MOWER COUNTY
 
  ROOT RIVER NEAR HOUSTON AFFECTING HOUSTON COUNTY
 
  WISCONSIN RIVER AT MUSCODA AFFECTING GRANT AND RICHLAND COUNTIES
 
  ZUMBRO RIVER AT ZUMBRO FALLS AFFECTING WABASHA COUNTY
 

.RIVER LEVELS HAVE FALLEN OR REMAIN BELOW FLOOD STAGE...THEREFORE THE FLOOD 
WARNING HAS BEEN CANCELED.


THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT FOR LOCATIONS 
LISTED ABOVE.

FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT  WEATHER.GOV/LACROSSE 


MNC099-140813-
/O.CAN.KARX.FL.W.0040.000000T0000Z-080614T1441Z/
/TRCM5.2.ER.080612T0603Z.080612T1845Z.080614T0348Z.NR/
243 AM CDT SAT JUN 14 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE TURTLE CREEK NEAR AUSTIN.
* AT 01AM SATURDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 10.5 FEET. 

$$

MNC055-140813-
/O.CAN.KARX.FL.W.0049.000000T0000Z-080616T0130Z/
/HOUM5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
243 AM CDT SAT JUN 14 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ROOT RIVER NEAR HOUSTON.
* AT 02AM SATURDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 

$$

WIC043-103-140813-
/O.CAN.KARX.FL.W.0048.000000T0000Z-080616T1200Z/
/MUSW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
243 AM CDT SAT JUN 14 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WISCONSIN RIVER AT MUSCODA.
* AT 02AM SATURDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 

$$

MNC157-140813-
/O.CAN.KARX.FL.W.0044.000000T0000Z-080614T1840Z/
/ZUMM5.1.ER.080613T1141Z.080613T2000Z.080614T0507Z.NO/
243 AM CDT SAT JUN 14 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ZUMBRO RIVER AT ZUMBRO FALLS.
* AT 02AM SATURDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 18.0 FEET. 

$$

DAS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 13, 3:51 AM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jun 13, 3:51 AM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
351 AM CDT FRI JUN 13 2008

.SHORT TERM...THROUGH SUNDAY NIGHT
FINALLY SEEING LIGHT AT THE END OF THE TUNNEL FOR WHAT HAS BEEN A
VERY TRYING WEEK FOR THIS PORTION OF THE COUNTRY. RAIN HAS ENDED
ACROSS THE ENTIRE FORECAST AREA...WITH ABOUT 36 HOURS TO CATCH OUR
BREATH BEFORE THE NEXT THUNDERSTORM COMPLEX TAKES AIM ON THE
REGION. OBVIOUSLY...RAIN CHANCES/TIMING WERE GIVEN A GREAT DEAL OF
ATTENTION THIS FORECAST CYCLE.

CURRENTLY...ANOMALOUS CLOSED LOW /542DM AT 500MB/ OVER NRN ND
MOVING SLOWLY EAST WITH 998MB OCCLUDED SFC CYCLONE PULLING ALONG
UNDERNEATH. MAIN WEAK COLD FRONTAL STRUCTURE HAS DETATCHED AND
DRIFTED WELL EAST OF THESE CIRCULATIONS...CURRENTLY VERY HARD TO
DEPICT IN CONVECTIVELY TURNED OVER AIRMASS OVER WI/IA. A DEFINITE
DEWPOINT GRADIENT FROM I-35 IN MN /50S/ TO WRN WI /MID 60S/ SO
FRONT IS ASSUMED TO LIE VERY CLOSE TO MS RIVER. PATCHY DENSE FOG
NOW BECOMING WIDESPREAD GIVEN ONLY ANVIL CIRRUS...LIGHT BOUNDARY
LAYER FLOW..AND HIGH MOISTURE FROM ALL THE RAIN. EXTRA LOBE OF
ENERGY ON THE BACKSIDE OF THE CYCLONE SEEN OVER ERN MT.

A QUIET DAY TODAY AS UPPER TROUGH/CLOSED LOW MEANDERS NORTHEAST
AND WEAKENS WITH TIME. STILL A BROAD BELT OF FAST FLOW AROUND THIS
SYSTEM AND PASSAGE OF ERN MT FEATURE TODAY WILL ALLOW THE ADDITION
OF SOME GRADIENT WHICH WILL KICK UP THE WESTERLY WINDS AND USHER
THE LOWER DEWPOINT /WELL MIXED/ BOUNDARY LAYER OFF TO THE WEST
INTO THE AREA. GIVEN OVERALL CYCLONIC NATURE TO THE LOW/MID LEVEL
FLOW...STEEP LAPSE RATES...AND A GOOD DEAL OF MORNING/EARLY
AFTERNOON SUNSHINE...EXPECT PLENTY OF POPCORN CUMULUS WHICH WILL
SLOWLY BEGIN TO TOWER THROUGH THE AFTERNOON WITH MLCAPES EXCEEDING
100 J/KG. LACK OF A STRONGER CAPE SIGNAL ALMOST BEGGED FOR PULLING
OF GOING POPS...BUT SEEING ENOUGH POTENTIAL /INCLUDING SOME
POPCORN SHOWERS AT THE PEAK OF DIURNAL CYCLE ON 4KM NSSL WRF/ TO
KEEP ISOLD SHOWER MENTION LATE AFTN/EARLY EVENING ALL AREAS. RAIN
TO BE VERY ISOLATED AND INSIGNIFICANT...SHOULD HAVE NO IMPACT TO
FLOODED AREAS. THESE TO DIE DOWN BY MID EVENING...AND QUIET OVERNIGHT.

THINGS GET A LITTLE MORE UNCERTAIN QUICKLY INTO SATURDAY AFTERNOON
AS NARROW BRANCH OF LOW LEVEL JET AROUND SUBTROPICAL HIGH BRINGS
WARM/MOIST ADVECTION AND RAPID DESTABILIZATION THROUGH THE DAY.
WEAK UPPER DISTURBANCE IS POORLY TIMED BETWEEN 13.00 NCEP
NAM/GFS..AND TENDENCY IS TO LEAN MORE TOWARD CONSISTENT 13.00Z
ECMWF. SHOULD SEE MOISTURE TRANSPORT/WARM ADVECTION PATTERN
SATURDAY ALONG WITH APPROACH OF UPPER WAVE ON NOSE OF FAST NWLY
MID LEVEL JET BRING INCREASING CHANCES OF THUNDERSTORMS THROUGH
THE AFTN/EVENING. NOT A REAL GOOD SFC BOUNDARY/FOCUS IN THE LOWER
LEVELS...SO HARD TO PIN DOWN LOCATION OF HIGHER THREATS AT THIS
MOMENT. THINKING STORM CHANCES INCREASE THROUGH THE DAY AND PEAK
OVERNIGHT AS WAVE/THERMODYNAMICS INTERACT WITH MODEST LOW LEVEL
JET/MOISTURE TRANSPORT SIGNAL ON 300-310K ISENTROPIC LAYER.
APPEARS TO BE A PROGRESSIVE STORM CLUSTER GIVEN MID LEVEL FLOW AND
WAVE MOTION. WHILE ANY RAIN IS NOT GOOD RIGHT NOW...THIS DOESN/T
HAVE THE EARMARK OF A HEAVY RAIN EVENT...AND IS NOT LIKELY TO BE
WIDESPREAD.

BY SUNDAY...OVERALL DEVELOPING LONGWAVE PATTERN WILL SUPPORT A
CONGEALING COLD FRONTAL STRUCTURE AND THIS PUSHING RAPIDLY OFF TO
THE SOUTHEAST. NWLY FLOW /DOWNGLIDE/ DEVELOPING ON THE THETA-SFCS
SUGGESTING CHCS WILL DIMINISH DURING THE DAY AS FRONT RACES OFF TO
THE SOUTHEAST. LEANED AWAY FROM A SLOWER/MORE AMPLIFIED NAM-WRF
SOLN HERE WITH CONVECTIVE DEVELOPMENT PROBABLY OFF TO THE
SOUTH/EAST ON SUNDAY AFTERNOON...THOUGH IT WILL BE CLOSE.

.LONG TERM...MONDAY THROUGH THURSDAY
OVERALL VERY GOOD AGREEMENT IN A PATTERN THAT THIS PART OF THE
COUNTRY HAS BEEN WISHING FOR. EVOLUTION OF SWRN CONUS RIDGE/UPPER
GREAT LAKES TROUGH AND DEEP TROUGH OFF BRITISH COLUMBIA. STRONG
NWLY FLOW AND REMOVAL OF ANOMALOUS LOW LEVEL MOISTURE VIA SUNDAY/S
FRONTAL PUSH. WHILE ORIENTATION OF THE TROUGHS/RIDGES LEAVES A
LITTLE TO BE DESIRED...DETERMINISTIC AND PROBABILISTIC DATASETS
SUPPORT A PERIOD OF DRY WEATHER FOR MUCH OF THE AREA NEXT WEEK.
THROUGH THE END OF NEXT WEEK INTO NEXT WEEKEND...SLOW PROGRESSION
OF THE PATTERN BRINGS RIDGE AXIS INTO CNTL CONUS AS DEEP TROUGH
MOVES INTO NERN CONUS. MAY SEE RETURN FLOW/MOISTURE GET BACK
TOWARD AREA BY NEXT WEEKEND. TEMPERATURES LIKELY AVERAGING OUT
BELOW NORMAL AS COOL SPRING CONTINUES.

&&

.AVIATION...
A COLD FRONT ACCOMPANIED BY SHRA/TS ACTIVITY WILL CONTINUE TO PUSH
THROUGH EASTERN WI THROUGH NORTHERN IL THIS MORNING. MEANWHILE...A
DEEP AREA OF LOW PRESSURE WILL CONTINUE TO DRIFT FROM THE NORTHERN
PLAINS INTO SOUTHWEST ONTARIO. VFR MID/HIGH CLOUDS OVER THE
KRST/KLSE TAF SITES FROM CONVECTION TO THE SOUTHEAST OF THE AREA
WILL GRADUALLY PUSH SOUTHEAST BY 14Z. OTHERWISE...COLD AIR ALOFT
ASSOCIATED WITH THE LOW OVER SOUTHERN CANADA WILL PRODUCE FAIRLY
STEEP LAPSE RATES FOR SCATTERED CUMULUS DEVELOPMENT BY MID/LATE
MORNING. BASES OF THIS CUMULUS WILL BE AROUND 5KFT. OTHERWISE...THE
PRESSURE GRADIENT ASSOCIATED WITH THE LOW OVER CANADA WILL PRODUCE
WEST TO SOUTHWEST WINDS TODAY IN THE 15KT TO 25KT RANGE. A WEAK
RIDGE OF HIGH PRESSURE WILL THEN WORK INTO THE AREA THIS
EVENING...SCATTERING CLOUDS OUT AND SLACKENING WINDS.

&&

.HYDROLOGY...
SMALL SCALE...BUT INTENSE NONETHELESS...FLASH FLOOD EVENT THURSDAY
AFTERNOON BROUGHT A NARROW BAND OF 3-5 INCH RAINS FROM EXTREME
SERN CLAYTON COUNTY ACROSS PORTIONS OF GRANT COUNTY INTO EXTREME
SERN RICHLAND COUNTY. FLASH FLOODING AND OVERLAND FLOODING WAS
WIDESPREAD...PARTICULARLY IN GRANT COUNTY WHERE SOME HOMES WERE
HEAVILY DAMAGED/DESTROYED IN AND AROUND POTOSI. CURRENT AREAL
FLOOD WARNING FOR ADAMS/JUNEAU COUNTIES DRIVEN LARGELY BY HIGH-
IMPACT ROAD CLOSURE OF SOUTHBOUND I-90/94 DUE TO WATER OVER THE
INTERSTATE. ALSO SOME OVERLAND FLOODING CONTINUING IN THESE
COUNTIES GIVEN RAINS LAST EVENING. WILL CONTINUE AREAL FLOOD
WARNING IN GRANT COUNTY FOR QUITE SOME TIME YET GIVEN NUMEROUS
ROAD CLOSURES/WASHOUTS AND MUDSLIDES...AS WELL AS GRANT RIVER
/BURTON/ AND PLATTE RIVER /ROCKVILLE/ SHOWING STRONG RISES WELL
ABOVE FLOOD STAGE. OTHERWISE...MANY TRIB RIVERS STILL IN FLOOD
AND/OR RUNNING VERY HIGH. SEEING LARGE FORECAST RISES NOW ON
MAINSTEM MISSISSIPPI RIVER WITH FLOOD WARNINGS GOING FOR L/D 10
AND TO THE SOUTH.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG/HYDROLOGY...BINAU
AVIATION...DAS
Hazardous weather outlook, Jun 13, 5:06 AM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
506 AM CDT FRI JUN 13 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041-042-053>055-141000-
ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-FAYETTE-
FILLMORE-FLOYD-HOUSTON-HOWARD-JACKSON-LA CROSSE-MITCHELL-MONROE-
MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-
WINONA-
506 AM CDT FRI JUN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SIGNIFICANT RIVER FLOODING WILL CONTINUE FOR MANY RIVERS ACROSS THE
AREA AS RUNOFF FROM RECENT HEAVY RAINS CONTINUES. MANY ROADS NEAR
THESE RIVERS WILL CONTINUE TO BE CLOSED DUE TO THE FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A RENEWED THREAT OF THUNDERSTORMS WILL COME ON SATURDAY AFTERNOON
INTO SUNDAY AFTERNOON AS THE NEXT COLD FRONT SHIFTS SLOWLY THROUGH
THE REGION.  THE BETTER CHANCE OF MORE ORGANIZED THUNDERSTORM
ACTIVITY...AND SEVERE STORMS WILL COME SATURDAY AFTERNOON AND
NIGHT. A FEW STRONGER STORMS COULD LINGER INTO SUNDAY AFTERNOON...
BUT WILL QUICKLY MOVE OUT OF THE AREA. WHILE WIDESPREAD HEAVY RAIN
IS NOT EXPECTED DUE TO OVERALL LOWER COVERAGE OF THE EXPECTED
THUNDERSTORM CLUSTERS...SOME LOCALLY HEAVY DOWNPOURS WILL BE
POSSIBLE...WHICH MAY DELAY SOME CRESTS ON AREA RIVERS...OR CAUSE
QUICK RUNOFF ON THE SATURATED SOILS.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION IS ANTICIPATED THROUGH SATURDAY MORNING...
THOUGH ACTIVATION MAY BE NEEDED OVER THE WEEKEND.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ043-044-061-141000-
ADAMS-GRANT-JUNEAU-
506 AM CDT FRI JUN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE THROUGH THE MORNING WITH ROAD CLOSURES ACROSS
MUCH OF GRANT COUNTY INTO SOUTHERN ADAMS AND JUNEAU COUNTIES.
INTERSTATE 90/94 IN JUNEAU COUNTY WILL REMAIN CLOSED UNTIL FURTHER
NOTICE DUE TO WATER OVER THE EASTBOUND LANES BETWEEN MAUSTON AND
PORTAGE. RIVERS...CREEKS...AND STREAMS ACROSS THE COUNTIES WILL
REMAIN HIGH...AND IN SOME CASES...IN FLOOD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A RENEWED THREAT OF THUNDERSTORMS WILL COME ON SATURDAY AFTERNOON
INTO SUNDAY AFTERNOON AS THE NEXT COLD FRONT SHIFTS SLOWLY THROUGH
THE REGION.  THE BETTER CHANCE OF MORE ORGANIZED THUNDERSTORM
ACTIVITY...AND SEVERE STORMS WILL COME SATURDAY AFTERNOON AND
NIGHT. A FEW STRONGER STORMS COULD LINGER INTO SUNDAY AFTERNOON...
BUT WILL QUICKLY MOVE OUT OF THE AREA. WHILE WIDESPREAD HEAVY RAIN
IS NOT EXPECTED DUE TO OVERALL LOWER COVERAGE OF THE EXPECTED
THUNDERSTORM CLUSTERS...SOME LOCALLY HEAVY DOWNPOURS WILL BE
POSSIBLE...WHICH MAY DELAY SOME CRESTS ON AREA RIVERS...OR CAUSE
QUICK RUNOFF ON THE SATURATED SOILS.

.SPOTTER INFORMATION STATEMENT...

NO SPOTTER ACTIVATION IS ANTICIPATED THROUGH SATURDAY MORNING...
THOUGH ACTIVATION MAY BE NEEDED OVER THE WEEKEND. REPORTS OF
FLOODING FROM THURSDAYS HEAVY RAINS WOULD ALSO BE APPRECIATED TODAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BINAU

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:39 PM CDTFlash Flood WarningARXGrant3 hr
Jun 12, 7:49 PM CDTFlash Flood WarningARXRichland3 hr
Jun 12, 9:26 PM CDTFlash Flood WarningARXGrant3 hr
Jun 12, 10:22 PM CDTAreal Flood WarningARXAdams, Juneau14 hr
Jun 13, 12:29 AM CDTAreal Flood WarningARXGrant36 hr
Jun 13, 11:01 AM CDTAreal Flood WarningARXJuneau9 hr

Nearby

River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.